Skip to content

Fentanyl Alert

May 3, 2018

There are several reports in the area of people overdosing from drugs such as fentanyl or drugs mixed with fentanyl. Don’t use alone, if you are using drugs or know someone who is using drugs get a Naloxone Kit from the Health Unit or a pharmacy and call 911 if someone has overdosed.

Be Aware and Use Safely

There has been an increase of drug overdoses in the area.

  1. If you are going to use, don’t use alone.
  2. Don’t mix drugs.
  3. Use a small amount and test your drug first. If you are trying a new drug or haven’t used in 3 or more days use a small amount first.
  4. Know the signs of an overdose.
  5. Get a Naloxone Kit.
  6. CALL 911 – All overdoses are a medical emergency.

For more information call 1-800-660-5853.


Notice: ob_end_flush(): failed to send buffer of zlib output compression (0) in /home/healthunit/public_html/wp-includes/functions.php on line 3743